# SDR 2006UALA02055

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 53,784 hours, 19,076 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS DUE TO  LE SLAT DISAGREE MSG DISPLAYED AND SLATS LOCKED OUT AT 5 UNITS.      FOUND M528 MODULE FAULT, M524 HYD PRESS SW AND M525 HYD PRESS SW FAULT BALLS SET. ALL CLEARED. RESET FSEU BREAKERS FLAPS AND SLATS OPERATED NORMALLY AFTER RESET
